# SDR 96FDEA00358

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1505100797
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01, -2) ON LOWER FLANGE OF FLOORBEAM IN NUTPLATE HOLES AT BS 600 LBL 20 TO RBL 26 WL 200.  REMOVED CORRODED AREA FROM LBL 17 TO RT SKIN.  FABRICATED AND INSTALLED REPAIR PARTS PER FEDEX SRM 53-10-8 FIG 2.
